# SDR HALA0600794

- Difficulty date: September 27, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON IB LE TO PYLON GAP COVER PANEL HAS DAMAGE TO EXTERIOR SKIN.  REPAIRED NR 2 PYLON I/B LE TO PYLON GAP COVER PANEL, DAMAGE TO EXTERIOR SKIN IAW BOEING DWG 313T1200 REV A AND REV AV, SRM 51-70-17-0G.
